Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 8

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A note on the linear systems on the projective bundles over Abelian varieties
Lei Zhang.
Proc. Amer. Math. Soc. 142 (2014), 2569-2580
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209313
Quasi-convex free polynomials
S. Balasubramanian and S. McCullough.
Proc. Amer. Math. Soc. 142 (2014), 2581-2591
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209314
Becker-Gottlieb transfer for Hochschild cohomology
Fei Xu.
Proc. Amer. Math. Soc. 142 (2014), 2593-2608
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209315
Large even order character sums
Leo Goldmakher and Youness Lamzouri.
Proc. Amer. Math. Soc. 142 (2014), 2609-2614
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209316
Enumeration of certain varieties over a finite field
John B. Friedlander and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 142 (2014), 2615-2623
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209317
On left Köthe rings and a generalization of a Köthe-Cohen-Kaplansky theorem
M. Behboodi, A. Ghorbani, A. Moradzadeh-Dehkordi and S. H. Shojaee.
Proc. Amer. Math. Soc. 142 (2014), 2625-2631
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209318
Singular equivalences induced by homological epimorphisms
Xiao-Wu Chen.
Proc. Amer. Math. Soc. 142 (2014), 2633-2640
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209319
The sublinear problem for the $1$-homogeneous $p$-Laplacian
Pedro J. Martínez-Aparicio, Mayte Pérez-Llanos and Julio D. Rossi.
Proc. Amer. Math. Soc. 142 (2014), 2641-2648
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209320
Remark on the periodic mass critical nonlinear Schrödinger equation
Nobu Kishimoto.
Proc. Amer. Math. Soc. 142 (2014), 2649-2660
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209321
On packing measures and a theorem of Besicovitch
Ignacio Garcia and Pablo Shmerkin.
Proc. Amer. Math. Soc. 142 (2014), 2661-2669
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209322
Asymptotics of orbits of a Kolmogorov type planar vector field with a fixed Newton polygon
F. Berezovskaya.
Proc. Amer. Math. Soc. 142 (2014), 2671-2681
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209323
Density problems on vector bundles and manifolds
Lashi Bandara.
Proc. Amer. Math. Soc. 142 (2014), 2683-2695
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209324
A subadditive property of the error function
Horst Alzer and Man Kam Kwong.
Proc. Amer. Math. Soc. 142 (2014), 2697-2704
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209325
A boundary Harnack inequality for singular equations of $p$-parabolic type
Tuomo Kuusi, Giuseppe Mingione and Kaj Nyström.
Proc. Amer. Math. Soc. 142 (2014), 2705-2719
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209326
Spectral conditions for almost composition operators between algebras of functions
T. Tonev.
Proc. Amer. Math. Soc. 142 (2014), 2721-2732
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209327
On commuting and semi-commuting positive operators
Niushan Gao.
Proc. Amer. Math. Soc. 142 (2014), 2733-2745
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209328
Asymptotic geometry of Banach spaces and uniform quotient maps
S. J. Dilworth, Denka Kutzarova, G. Lancien and N. L. Randrianarivony.
Proc. Amer. Math. Soc. 142 (2014), 2747-2762
Abstract, references and article information
Full-text PDF
MathSciNet review: 3209329
A remark on Schatten class Toeplitz operators on Bergman spaces
Jordi Pau.
Proc. Amer. Math. Soc. 142 (2014), 2763-2768
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209330
Stable configurations of repelling points on compact manifolds
Burton Randol.
Proc. Amer. Math. Soc. 142 (2014), 2769-2773
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209331
Morse theory and geodesics in the space of Kähler metrics
Tamás Darvas.
Proc. Amer. Math. Soc. 142 (2014), 2775-2782
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209332
Antitonicity of the inverse for selfadjoint matrices, operators, and relations
Jussi Behrndt, Seppo Hassi, Hendrik Wietsma and Henk de Snoo.
Proc. Amer. Math. Soc. 142 (2014), 2783-2796
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209333
$∞$-minimal submanifolds
Nikolaos I. Katzourakis.
Proc. Amer. Math. Soc. 142 (2014), 2797-2811
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209334
Trudinger-Moser type inequalities for weighted Sobolev spaces involving fractional dimensions
José Francisco de Oliveira and João Marcos do Ó.
Proc. Amer. Math. Soc. 142 (2014), 2813-2828
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209335
A remark on central sequence algebras of the tensor product of $\mathrm{II}_{1}$ factors
Wenming Wu and Wei Yuan.
Proc. Amer. Math. Soc. 142 (2014), 2829-2835
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209336
Eulerian relative equilibria of the curved $3$-body problems in $\mathbf{S}^{2}$
Shuqiang Zhu.
Proc. Amer. Math. Soc. 142 (2014), 2837-2848
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209337
Bubble tree for approximate harmonic maps
Xiangrong Zhu.
Proc. Amer. Math. Soc. 142 (2014), 2849-2857
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209338
Multiple-layer solutions to the Allen-Cahn equation on hyperbolic space
Rafe Mazzeo and Mariel Saez.
Proc. Amer. Math. Soc. 142 (2014), 2859-2869
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209339
Cupping with random sets
Adam R. Day and Joseph S. Miller.
Proc. Amer. Math. Soc. 142 (2014), 2871-2879
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209340
Additivity of the Gerlits–Nagy property and concentrated sets
Boaz Tsaban and Lyubomyr Zdomskyy.
Proc. Amer. Math. Soc. 142 (2014), 2881-2890
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209341
On a theorem of Peter Scott
Priyam Patel.
Proc. Amer. Math. Soc. 142 (2014), 2891-2906
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209342
A non-trivial copy of $𝛽\mathbb N∖\mathbb N$
Alan Dow.
Proc. Amer. Math. Soc. 142 (2014), 2907-2913
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209343
Extra structure and the universal construction for the Witten-Reshetikhin-Turaev TQFT
Patrick M. Gilmer and Xuanye Wang.
Proc. Amer. Math. Soc. 142 (2014), 2915-2920
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209344
A beta family in the homotopy of spheres
Katsumi Shimomura.
Proc. Amer. Math. Soc. 142 (2014), 2921-2928
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3209345